Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 73, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Aug 22, 2015, 2:54 PM CDT. It took effect at Aug 23, 2015, 4:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2015, 2:54 PM CDT (19:54 UTC)
- In effect from
- Aug 23, 2015, 4:00 AM CDT
- Expired
- Aug 23, 2015, 8:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
639 WHUS73 KMKX 221954 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 254 PM CDT SAT AUG 22 2015 ...GUSTY WINDS AS A COLD FRONT MOVES THROUGH... .SOUTHERLY WINDS WILL INCREASE AHEAD OF A COLD FRONT TONIGHT...WITH THE HIGHEST GUSTS FROM PORT WASHINGTON TO SHEBOYGAN. WESTERLY WINDS BEHIND THE FRONT WILL ALSO BE GUSTY SUNDAY AFTERNOON INTO EARLY EVENING. THE HIGHEST WAVES WILL ACROSS THE NORTHERN MARINE ZONES DUE TO THE SOUTHERLY WINDS...WITH WAVES SLOWLY EASING SUNDAY AFTERNOON UNDER OFFSHORE WINDS. LMZ643-230400- /O.NEW.KMKX.SC.Y.0073.150823T0900Z-150824T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 254 PM CDT SAT AUG 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM CDT SUNDAY. * WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT BECOMING WEST BY SUNDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 4 FEET TONIGHT...SUBSIDING TO 2 TO 3 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-230400- /O.NEW.KMKX.SC.Y.0073.150823T1800Z-150824T0100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 254 PM CDT SAT AUG 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT SUNDAY. * WINDS: SOUTH AT 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS LATE TONIGHT BECOMING WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY SUNDAY AFTERNOON. * WAVES: BUILDING TO 2 TO 3 FEET TONIGHT...SUBSIDING TO 1 TO 3 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
4 follow-up statements
791 WHUS73 KMKX 230207 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 PM CDT SAT AUG 22 2015 ...GUSTY WINDS AS A COLD FRONT MOVES THROUGH... .SOUTH WINDS WILL INCREASE AHEAD OF A COLD FRONT TONIGHT... WITH THE HIGHEST GUSTS FROM PORT WASHINGTON TO SHEBOYGAN. WESTERLY WINDS BEHIND THE FRONT WILL ALSO BE GUSTY SUNDAY AFTERNOON INTO EARLY EVENING. THE HIGHEST WAVES WILL ACROSS THE NORTHERN MARINE ZONES DUE TO THE SOUTHERLY WINDS...WITH WAVES SLOWLY EASING SUNDAY AFTERNOON UNDER OFFSHORE WINDS. LMZ643-231015- /O.CON.KMKX.SC.Y.0073.150823T0900Z-150824T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 907 PM CDT SAT AUG 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT SUNDAY... * WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT BECOMING WEST BY SUNDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 4 FEET TONIGHT...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-231015- /O.CON.KMKX.SC.Y.0073.150823T1800Z-150824T0100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 PM CDT SAT AUG 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT SUNDAY... * WINDS: SOUTH AT 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS LATE TONIGHT BECOMING WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY SUNDAY AFTERNOON. * WAVES: BUILDING TO 2 TO 3 FEET TONIGHT...SUBSIDING TO 1 TO 3 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
444 WHUS73 KMKX 230842 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CDT SUN AUG 23 2015 ...GUSTY WINDS AS A COLD FRONT MOVES THROUGH... .BREEZY SOUTH WINDS WILL INCREASE AHEAD OF A COLD FRONT THIS MORNING...WITH THE HIGHEST GUSTS FROM PORT WASHINGTON TO SHEBOYGAN. WESTERLY WINDS BEHIND THE FRONT WILL ALSO BE GUSTY FROM THIS AFTERNOON INTO EARLY EVENING. THE HIGHEST WAVES WILL ACROSS THE NORTHERN MARINE ZONES DUE TO THE SOUTHERLY WINDS...WITH WAVES SLOWLY EASING SUNDAY AFTERNOON UNDER OFFSHORE WINDS. LMZ643-231645- /O.CON.KMKX.SC.Y.0073.150823T0900Z-150824T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 342 AM CDT SUN AUG 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS MORNING...THEN BECOMING WEST BY SUNDAY AFTERNOON. * WAVES: 3 TO 4 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-231645- /O.CON.KMKX.SC.Y.0073.150823T1800Z-150824T0100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 AM CDT SUN AUG 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... * WINDS: SOUTH AT 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS THIS MORNING BECOMING WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY THIS AFTERNOON. * WAVES: WAVES 2 TO 3 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
046 WHUS73 KMKX 231414 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 914 AM CDT SUN AUG 23 2015 ...GUSTY WINDS IN THE WAKE OF A COLD FRONT... .A COLD FRONT WILL PUSH EAST OUT OVER LAKE MICHIGAN BY THE NOON HOUR...SWITCHING WINDS TO THE WEST. EXPECT WEST WINDS OF 15 TO 25 KNOTS THIS AFTERNOON...DIMINISHING THIS EVENING. HIGHER WAVES NEAR THE SHORE LATE THIS MORNING WILL SUBSIDE WITH THE OFFSHORE FLOW. EVENTUALLY...THE HIGHEST WAVES LATER TODAY WILL BE OUT TOWARD OPEN WATER. LMZ643-232215- /O.CON.KMKX.SC.Y.0073.000000T0000Z-150824T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 914 AM CDT SUN AUG 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: WINDS SHIFTING TO WEST 10 TO 20 KNOTS BY MID DAY...THEN INCREASING TO 15 TO 25 KNOTS. * WAVES: 3 TO 4 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-232215- /O.CON.KMKX.SC.Y.0073.150823T1800Z-150824T0100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 914 AM CDT SUN AUG 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... * WINDS: WINDS SHIFTING TO WEST 10 TO 20 KNOTS BY MID DAY...THEN INCREASING TO 15 TO 25 KNOTS. * WAVES: 2 TO 3 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
935 WHUS73 KMKX 232005 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT SUN AUG 23 2015 ...GUSTY WINDS INTO EARLY EVENING... .GUSTY WEST WINDS WILL EASE FOR THE EVENING AND OVERNIGHT HOURS. WEST TO NORTHWEST WINDS WILL THEN PICK BACK UP DURING THE DAY MONDAY...WITH ANOTHER SMALL CRAFT ADVISORY LIKELY TO BE ISSUED. LMZ643-240100- /O.CON.KMKX.SC.Y.0073.000000T0000Z-150824T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 305 PM CDT SUN AUG 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 4 FEET...SUBSIDING TO 2 TO 3 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-240100- /O.CON.KMKX.SC.Y.0073.000000T0000Z-150824T0100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 PM CDT SUN AUG 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 3 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 22, 9:43 AM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Aug 22, 9:43 AM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 AM CDT SAT AUG 22 2015 .UPDATE... MOSTLY SUNNY SKIES ARE EXPECTED TODAY UNDER HIGH PRESSURE CENTERED TO THE EAST OF WISCONSIN. FORECAST HIGHS SEEM TO BE ON TRACK...SO NO SIGNIFICANT UPDATES TO THE FORECAST ARE EXPECTED FOR THE REST OF THE DAY. && .AVIATION/18Z TAFS/... SKIES WILL REMAIN MOSTLY CLEAR INTO THIS EVENING UNDER HIGH PRESSURE. SHOWERS ARE THEN LIKELY TONIGHT INTO SUNDAY MORNING ALONG WITH A CHANCE FOR THUNDERSTORMS. THE MOST LIKELY TIME PERIOD FOR PRECIP IS BETWEEN MIDNIGHT AT NOON. OTHER THAN SOME LOWER VSBYS/CIGS POSSIBLE WITHIN THUNDERSTORMS AND AS THE COLD FRONT MOVES THROUGH...VFR CONDITIONS WILL PREVAIL THROUGH THE DAY SUNDAY. && .PREV DISCUSSION... /ISSUED 329 AM CDT SAT AUG 22 2015/ TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM. A COUPLE WEAK SHORTWAVE TROUGHS FROM MO TO IL WILL SLOWLY TRACK NEWD TODAY INTO THE EVENING BUT A DRY ATMOSPHERE WILL KEEP THE SKIES MO CLEAR OVER SRN WI. MEANWHILE A FAIRLY STRONG LOW PRESSURE AREA WILL TRACK FROM WRN SD INTO WRN ONTARIO CANADA AS A STRONG UPPER TROUGH MOVES FROM MT TO THE UPPER MS RIVER VALLEY. THE LOW PRESSURE AREA WILL INCREASE THE PRESSURE GRADIENT SUFFICIENTLY FOR BREEZY SSELY WINDS TODAY. 925 MB TEMPS AROUND 20C AND FAIRLY LOW RELATIVE HUMIDITY WILL BOOST HIGH TEMPS INTO THE LOWER 80S ONCE AGAIN WITH SLIGHTLY COOLER CONDITIONS OVER FAR ERN WI VIA THE LAKE BREEZE. FOR TNT...A SVR LINE OF CONVECTION IS EXPECTED OVER MN AND IA DURING THE EVENING JUST AHEAD OF THE COLD FRONT AND APPROACHING UPPER TROUGH. MESOSCALE MODELS SIGNIFICANTLY WEAKEN THE LINE OF STORMS AFTER 05Z AS THE PCPN MOVES INTO SRN WI. THIS SEEMS PLAUSIBLE AS THE WARM SECTOR AND AREA OF HIGHEST CAPE SHRINKS. MUCAPE OF 500-800 J/KG STILL EXPECTED WITH PWS RISING TO 1.6 INCHES. STILL WENT WITH 50-70 POPS ACROSS THE AREA VIA HEIGHT FALLS FROM PVA AND LOW LEVEL WARM...MOIST ADVECTION JUST AHEAD OF THE COLD FRONT. SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM. MODELS ARE IN PRETTY GOOD AGREEMENT WITH FEATURES FOR SUNDAY ACROSS THE REGION. THEY BRING THE CLOSED 500 MB LOW FROM NORTHERN MINNESOTA TO WESTERN ONTARIO CANADA...WITH THE MAIN CYCLONIC VORTICITY ADVECTION PUSHING THROUGH THE AREA DURING THE MORNING HOURS. THE SURFACE COLD FRONT AND ASSOCIATED LOW LEVEL FRONTOGENESIS RESPONSE FIELDS PUSH EAST THROUGH THE AREA DURING THE MORNING AS WELL. CONTINUED HIGH END POPS FOR THE EARLY MORNING...DECREASING WEST TO EAST LATER IN THE MORNING. KEPT SLIGHT CHANCES FOR THUNDER FOR NOW...WITH THE NAM HANGING ONTO SOME MEAN LAYER CAPE AND THE GFS SHOWING LITTLE TO NONE. COOLER AND DRIER AIR THEN PUSHES INTO THE REGION DURING THE AFTERNOON INTO SUNDAY NIGHT/MONDAY...WITH ROBUST COLD AIR ADVECTION WITHIN A TIGHT PRESSURE GRADIENT. GUSTY WEST WINDS ARE EXPECTED IN THE AFTERNOON...AND SHOULD LINGER SUNDAY NIGHT INTO MONDAY. THE 500 MB CLOSED LOW SLOWLY SHIFTS EAST ACROSS ONTARIO CANADA SUNDAY NIGHT INTO MONDAY NIGHT...WITH THE AREA REMAINING WITHIN THE CYCLONIC FLOW ASSOCIATED WITH IT. AREA FORECAST SOUNDINGS DO SUPPORT SOME LOW TO MID LEVEL CLOUDS ASSOCIATED WITH THE PASSING 500 MB LOW SUNDAY AFTERNOON AND AGAIN MONDAY AFTERNOON IN NORTHERN PORTIONS OF THE AREA. DRY CONDITIONS ARE FORECAST FOR SUNDAY AFTERNOON INTO MONDAY NIGHT. LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS MEDIUM. GFS/ECMWF ARE SHOWING SOME SIMILAR TRENDS DURING THIS PERIOD. THEY TAKE THE CLOSED 500 MB LOW SLOWLY EAST OF THE REGION DURING THIS PERIOD. NORTHWEST FLOW REMAINS ACROSS THE REGION IN ITS WAKE. AT THE SURFACE...HIGH PRESSURE SLIDES SOUTHEAST ACROSS THE REGION THROUGH THURSDAY NIGHT. THIS WILL KEEP THE DRY FORECAST GOING FOR THIS PERIOD...WITH TEMPERATURES SLOWLY MODIFYING THROUGH THE PERIOD. A COLD FRONT SLIDING SOUTHEAST TOWARD AND INTO THE REGION FRIDAY WOULD BRING THE NEXT CHANCES FOR SHOWERS AND THUNDERSTORMS. AVIATION/12Z TAFS/... MO CLEAR SKIES AND VFR CONDITIONS TODAY INTO THE EVENING WITH A DRY SSELY FLOW IN PLACE. A MOIST SLY FLOW THEN DEVELOPS LATE TNT AHEAD OF AN APPROACHING COLD FRONT. SHOWERS AND SCT TSTORMS ARE EXPECTED TO DEVELOP AFTER 06Z. AREAS OF 1.0-3.0 KFT CIGS ARE EXPECTED AS THE FRONT APPROACHES AND PASSES THROUGH THE AREA. MARINE... A RELATIVELY COOL SELY FLOW TODAY SHOULD KEEP THE WIND GUSTS BELOW SMALL CRAFT ADVISORY CRITERIA. THERE MAY THEN BE A BRIEF PERIOD OF BREEZY SLY WINDS JUST AHEAD OF THE COLD FRONT EARLY SUN AM THAT COULD REACH SMALL CRAFT ADVISORY CRITERIA. THE MORE CERTAIN PERIOD OF BREEZY AND GUSTY WINDS THAT WILL MEET SMALL CRAFT ADVISORY IS SUN AFT AFTER FROPA WITH GUSTY WLY WINDS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...DDV TODAY/TONIGHT AND AVIATION/MARINE...GEHRING SUNDAY THROUGH FRIDAY...WOOD
Hazardous weather outlook, Aug 22, 4:42 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 442 AM CDT SAT AUG 22 2015 WIZ046-047-051-052-056>060-062>072-230945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 442 AM CDT SAT AUG 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE ARE CHANCES OF THUNDERSTORMS LATE TONIGHT AS A COLD FRONT APPROACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE ARE CHANCES OF THUNDERSTORMS SUNDAY MORNING WITH THE PASSAGE OF A COLD FRONT. THE NEXT CHANCES FOR THUNDERSTORMS IS FRIDAY INTO FRIDAY NIGHT...BUT IT IS TOO EARLY TO KNOW IF ANY SEVERE WEATHER WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THURSDAY. LMZ643>646-230945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 442 AM CDT SAT AUG 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOUTHERLY WIND GUSTS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA THIS AFTERNOON AND AGAIN LATE TONIGHT. THERE ARE CHANCES OF THUNDERSTORMS LATE TONIGHT AS A COLD FRONT APPROACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY BE REACHED SUNDAY AFTERNOON AFTER THE PASSAGE OF A COLD FRONT. BREEZY WEST WINDS ARE EXPECTED. THERE ALSO IS A CHANCE FOR THUNDERSTORMS SUNDAY MORNING WITH THE PASSAGE OF THE COLD FRONT. THE NEXT CHANCES FOR THUNDERSTORMS IS FRIDAY INTO FRIDAY NIGHT AS A WEAK COLD FRONT APPROACHES. WWW.WEATHER.GOV/MKX MG
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.